| Model Number |
15 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.During investigation stryker did not observe a blank screen and cleared the event code and it did not reoccur.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report their screen went black.Upon evaluation of the customer¿s device, stryker observed that the device had logged an event code in the memory which may indicate a device lock up.There was no patient involvement reported with the event.